Tohoku Mathematical Journal

Necessary and sufficient conditions for ``zero crossing'' in integrodifferential equations

Kondalsamy Gopalsamy and Bikkar S. Lalli

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 43, Number 2 (1991), 149-160.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227491

Digital Object Identifier
doi:10.2748/tmj/1178227491

Mathematical Reviews number (MathSciNet)
MR1104426

Zentralblatt MATH identifier
0735.45007

Subjects
Primary: 34K15
Secondary: 34K40: Neutral equations 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]

Citation

Gopalsamy, Kondalsamy; Lalli, Bikkar S. Necessary and sufficient conditions for ``zero crossing'' in integrodifferential equations. Tohoku Math. J. (2) 43 (1991), no. 2, 149--160. doi:10.2748/tmj/1178227491. https://projecteuclid.org/euclid.tmj/1178227491


Export citation

References

  • [1] O ARINO AND I. GYORI, Necessary and sufficient conditions for oscillation of neutral differential system with several delays, J Differential Equations 81 (1989), 98-105.
  • [2] N FUKAGAI AND T. KusANO, Oscillation Theory of first order functional differential equations wit deviating arguments, Ann Mat Pura Appl. 136 (1984), 95-117.
  • [3] K GOPALSAMY, Oscillatory properties of systems of first order delay differential inequalities, Pacifi J Math 128 (1987), 299-305
  • [4] K GOPALSAMY AND B. G. ZHANG, Oscillation and nonoscillation in first order neutral differentia equations, J Math Anal. Appl 151 (1990), 42-57
  • [5] M K. GRAMMATIKOPOULOS AND I. P. STAVROULAKIS, Necessary and sufficient conditions for oscillatio of neutral equations with deviating arguments, J London Math. Soc (to appear).
  • [6] M K. GRAMMATIKOPOULOS, Y G. SFICAS AND I. P STAVROULAKIS, Necessary and sufficient condition for oscillations of neutral equations with several coefficients, J Differential Equations 76 (1988), 294-311.
  • [7] M K GRAMMATIKOPOULOS, E. A. GROVE AND G. LADAS, Oscillation of first order neutral dela differential equations, J Math Anal Appl. 120 (1986), 510-520
  • [8] M. K GRAMMATIKOPOULOS, E. A GROVE AND G. LADAS, Oscillation and asymptotic behaviour o neutral differential equations with deviating arguments, Applicable Anal 22 (1986), 1-19
  • [9] E A GROVE, G LADAS AND A. MEIMARIDOU, A necessary and sufficient condition for the oscillatio of neutral equations, J Math. Anal. Appl 126 (1987), 341-354.
  • [10] I. GYORI AND G. LADAS, Oscillations of systems of neutral differential equations, Differential an Integral Equations 1 (1988), 281-287
  • [11] R JIONG, Oscillations of neutral differential difference equations with several retarded arguments, Sci Sinica A 29, (1986), 1132-1144.
  • [12] V. B KOLMANOVSK AND V. R Nosov, Stability of functional differential equations, Academic Press, New York, 1986
  • [13] M. R. S. KULENOVIC, G LADAS AND A. MEIMARIDOU, Necessary and sufficient conditions for th oscillation of neutral differential equations, J. Austral. Math. Soc Ser B, 28 (1987), 362-375.
  • [14] Y. G. SFICAS AND I. P. STAVROULAKIS, Necessary and sufficient conditions for oscillations of neutra differential equations, J. Math. Anal. Appl. 123 (1987), 494^-507.
  • [15] I. P. STAVROULAKIS, Oscillations of mixed neutral equations, Hiroshima Math. J. 19 (1989), 441-456